# SDR COMA9610308

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Chafed
- Location: Lt Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

LT BLEED AIR DUCT LEAK WARNING CAME ON DURING CLIMB.  REPAIRED CHAFED WIRING AT DUCT LEAK SENSOR.
